# SDR UIEA2019011100062

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,210 hours, 24,275 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Pressure Switch
- Part number: 21C1321
- Part serial: W033392
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PRESSURE LIGHT WILL NOT EXTINGUISH WITH APU RUNNING.( FWD TO MDDR 105784 PER MEL 28-42-01-01 CAT C. DUE DATE 21JAN19. ORANGE PLACARD INSTALLED. DISPATCH: @ 1309Z.LOG PAGE  0978492-M11 REMOVED AND REPLACED LEFT FWD FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01 OPS CHECK AND LEAKS NORMAL THIS CLEARED DMI 105784  )
